Show simple item record

dc.contributor.authorBrox, Jose
dc.contributor.authorFernández López, Antonio
dc.contributor.authorGómez Lozano, Miguel
dc.date.accessioned2024-02-12T17:10:09Z
dc.date.available2024-02-12T17:10:09Z
dc.date.issued2017
dc.identifier.citationJournal of Lie Theory, 2017, vol. 27, no. 1, p. 283-296es
dc.identifier.urihttps://uvadoc.uva.es/handle/10324/66183
dc.descriptionProducción Científicaes
dc.description.abstractLet L be a Lie algebra over a field F of characteristic zero or p > 3 . An element c ∈ L is called Clifford if adc^3 = 0 and its associated Jordan algebra Lc is the Jordan algebra F ⊕ X defined by a symmetric bilinear form on a vector space X over F . In this paper we prove the following result: Let R be a centrally closed prime ring R of characteristic zero or p > 3 with involution ∗ and let c ∈ Skew(R, ∗) be such that c^3 = 0 , c^2 != 0 and c^2kc = ckc^2 for all k ∈ Skew(R, ∗) . Then c is a Clifford element of the Lie algebra Skew(R, ∗) .es
dc.format.mimetypeapplication/pdfes
dc.language.isospaes
dc.publisherHeldermann Verlages
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.subjectMatemáticases
dc.subject.classificationAnillos primos, Anillos con involución, Álgebras de Lie, elementos Jordanes
dc.titleClifford elements in Lie algebrases
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holderCopyright Heldermann Verlag 2017es
dc.relation.publisherversionhttps://www.heldermann.de/JLT/JLT27/JLT271/jlt27016.htmes
dc.identifier.publicationfirstpage283es
dc.identifier.publicationissue1es
dc.identifier.publicationlastpage296es
dc.identifier.publicationtitleJournal of Lie Theoryes
dc.identifier.publicationvolume27es
dc.peerreviewedSIes
dc.type.hasVersioninfo:eu-repo/semantics/acceptedVersiones
dc.subject.unesco1201.05 Campos, Anillos, Álgebrases
dc.subject.unesco1201.09 Álgebra de Liees
dc.subject.unesco1201.12 Álgebras no Asociativases


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record